HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Poissonian asymptotics of a randomly perturbed dynamical system Flip-flop of the Stochastic Disk Dynamo

Files in This Item:
pre312.pdf938.14 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83459

Title: Poissonian asymptotics of a randomly perturbed dynamical system Flip-flop of the Stochastic Disk Dynamo
Authors: Ito,H. M Browse this author
Mikami, T. Browse this author
Keywords: Poisson
asymptotics
small random perturbation
reversal of the earth's magnetic field
Issue Date: 1-Oct-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 312
Start Page: 1
End Page: 20
Abstract: A dynamical system with two stable equilibrium points will show a flip-flop motion between the neighborhoods of the two points when it is perturbed by small random noises. A typical example is the stochastic disk dynamo model where the two equilibrium points correspond to the two polarities of the earth's magnetic field. We will prove what has been suggested by a computer simulation, that is, the counting process of the flips or the reversals of the earth's field converges to a standard Poisson process if the time is suitably scaled.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69063
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University